# SDR DHL200080179C

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT, CENTER FLOOR TRACK LUGS WORN STA. 1210.00.  CUTOUT DAMAGED AREA IAW SRM 53-2-3 PAGE 17, FABRICATED AND INSTALLED CHANNEL AND SPLICE IAW SRM 53-2-3 PAGE 13-19. REF: N/R 1753.
